# SDR SWAA2021081546103

- Difficulty date: April 30, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 21,271 hours, 9,285 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR BOARD SPLICE AT WL 156; STA 772 HAS VARIOUS SPOTS OF CORROSION. / REMOVED CORROSION AND FOUND 80% MATERIAL LOSS. NO PUBLISHED LIMITS REMOVED AND REPLACED SPLICE STRAP FOR FLOOR BOARD AT STA 772 IN AFT CARGO PIT IAW SRM 51-40-02-0G-0 PARAGRAPH P/N 146A9401-4 ATAG# WN4356
